# SDR SCNA20210205040

- Difficulty date: January 26, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 58,058 hours, 31,731 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Eroded
- Location: Lt Wg Flap Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FLAP TRACK FWD FAIRING 543AB HAS WIND EROSION AROUND AFT ATTACH HOLES.  REPAIRED WIND EROSION AROUND AFT ATTACH HOLES ON LT WING FLAP TRACK FWD FAIRING 543AB IAW SRM 51-70-05-2R-10, BOEING DWG. NR 113A9210 REV: E.
